# SDR UPX2009F00002

- Difficulty date: May 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N81191
- Make and model: Robsin R44
- Aircraft serial: 0855
- Engine: Lyc O540F1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Burned
- Location: Nr 4 Cylinder
- Part time: 130 hours
- Component: Cylinder
- Component part number: LW13870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSP, NR 4 CYLINDER DID NOT PASSDIFFERENTIAL COMPRESSION TEST.  REMOVED CYLINDER, FOUND INTAKE VALVE SEVERELY BURNED ON FACE AND SEAT AREAS.  REPLACED INTAKE VALVE AND SEAT.  REINSTALLED CYLINDER AND RETURNED TO SERVICE.  INTAKE VALVES USUALLY ARE NOT A PROBLEM ON THESE ENGINES, ESPECIALLY AT SUCH A LOW TT.  (K)
